# SDR 2016FA0000501

- Difficulty date: September 29, 2016
- Submitted: October 13, 2016
- Operation: General aviation
- Aircraft: N363PJ
- Make and model: Lear 36A
- Aircraft serial: 038
- Aircraft time: 23,866 hours, 11,471 cycles
- System (JASC): 3400 · Navigation System
- Part: Vertical Gyro
- Part number: VG206D
- Part serial: 2464
- Condition: Failed
- Location: Zone 100
- Part time: 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF  VG-206D VERTICAL DISPLACEMENT GYRO RESULTING IN PILOTS PRIMARY ADI INDICATING +15 DEGREES OF ROLL.
